# SDR DXTA2024090300357

- Difficulty date: August 28, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 7,877 hours, 5,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERG LIGHT: EMERGENCY LIGHT OVER SEAT 3 AND FLOOR EMERGENCY LIGHT UNDER SEAT 3 ARE INOPERABLE.  PERFORMED 2 RECHARGE PROCEDURES WITH NO CHANGE. FOUND ZONE 2 EMERGENCY LIGHTS INOPERATIVE. SUSPECT BAD POWER SUPPLY. ON FURTHER INSP,  FOUND #2 BATTERY PACK INTERNAL BUSS FUSE TO BE BLOWN.   FOUND THE TOE KICK LIGHT & LEADING EDGE LIGHT WIRING HARNESSES INTACT & GROUND APPROPRIATELY, ON INSPECTION OF NR 3 TASK LIGHT FOUND THE CONNECTOR IMPROPERLY CONNECTED & THE DIODE BURNT OUT. R & R  DIODE. FUNCTIONAL & OPS CHECKS OF EMERGENCY LIGHTING SYS CHECKED GOOD.  . ALL WORK DONE IAW CE680A AMM 33-50-00, WDG 25-92-08, CBS 28-1 CMM 2431-05.
